I have been going threw the same thing, I have suffered from mild anxiety and depression, but ever since I got on nexplanon a month later my mood swings became intolerable. I have it schedule to be removed tomorrow. I hope I get back to normal. I'm wondering though, have you token it off yet?
Hi. I am on my third implant. The first two were implanon, and this one is nexplanon. I just got it in my arm 4 days ago, and since then, I have noticed that my arm is very sensitive and painful. When the pain kicks in, I simply take Tylenol and then I am fine again. I am worried about when I should be removing the closure strips. I Followed the doctors orders by leaving the pressure bandage on for 24 hours, but the closure strips are still in place. Is it safe to take them off without any damage being done?
I may be able to advise the exact treatment only after I examine you. The few common side effects of birth control pills are changes in appetite or weight gain, nausea, sore breasts, headaches, menstrual irregularities, mood changes etc since they contain estrogen and progesterone. There are many new pills available in the market with lesser side effects of weight gain, mood changes etc.A detailed evaluation is must for appropriate diagnosis and treatment. A healthy diet and regular exercise or incorporating yoga into your daily regime can help in mood changes. Do keep me posted. Hope this helps.
Take care and regards. Best luck and take care!